# SDR AALA971052

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3350 · Emergency Lighting
- Part: Conductor Wire
- Part number: A3060720204
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY FORWARD GALLEY INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP FLAT CONDUCTOR WIRE BY FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
